# SDR DALA2022040702386

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 27,068 hours, 10,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8250028) DURING INSPECTION FOUND SEAT LIGHTS AT ROW 22 TO 27 RH DID NOT STAY ILLUMINATED MORE THAN 15 MINUTES WHILE PERFORMING WC 3350-7413. REPLACED BATTERY PACK ROW 22 TO 27 IAW B737 AMM 33-51-06. OPS CHK GOOD.
